Proceedings of the Japan Academy, Series A, Mathematical Sciences

On smooth projective threefolds with non-trivial surjective endomorphisms

Eiichi Sato and Yoshio Fujimoto

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 74, Number 10 (1998), 143-145.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195506657

Digital Object Identifier
doi:10.3792/pjaa.74.143

Mathematical Reviews number (MathSciNet)
MR1675453

Zentralblatt MATH identifier
0940.14028

Subjects
Primary: 14J30: $3$-folds [See also 32Q25]

Citation

Sato, Eiichi; Fujimoto, Yoshio. On smooth projective threefolds with non-trivial surjective endomorphisms. Proc. Japan Acad. Ser. A Math. Sci. 74 (1998), no. 10, 143--145. doi:10.3792/pjaa.74.143. https://projecteuclid.org/euclid.pja/1195506657


Export citation

References

  • [1] S. Mori: Threefolds whose canonical bundles are not numerically effective. Ann. of Math., 116, 133-176 (1982).
  • [2] Y. Kawamata: Abundance theorem for minimal threefolds. Invent. Math., 108, 229-246 (1992).
  • [3] Y. Kawamata: The crepant blowing-up of 3-dimensional canonical singularities and its application to the degeneration of surfaces. Ann. of Math., 127, 93-163 (1988).
  • [4] Y. Miyaoka: On the Kodaira dimension of minimal threefolds. Math. Ann., 281, 325-332 (1988).
  • [5] J. Kollar: Flops. Nagoya Math. J., 113, 15-36 (1989).
  • [6] A. Beauville: Variete Kahlerien dont la premiere class de Chern est nulle. J. Diff. Geometry, 18, 755-782 (1983).
  • [7] N. Nakayama : Local structure of an elliptic fibra-tion (1992) (preprint).
  • [8] N. Nakayama: Projective threefolds whose universal coverings are C (1997)(preprint).